U.S. doctors online nowAsk doctors free
Pueblo, CO
A 18-year-old female asked:

Can the drug amoxicillin cause an unusually strong, sour smell in period blood?

1 doctor answer2 doctors weighed in
Dr. Scott Diede
A Verified Doctoranswered
A US doctor answeredLearn more
Yeast infection?: What you might be smelling is a yeast infection. When you take antibiotics, it can affect the normal bacteria (known as flora) in and on your body, including the vagina. Sometimes when the bacteria are killed by the antibiotic, yeast can start to overgrow (the normal bacteria keep this in check). Thus you could have a yeast infection giving you the smell. If this is the case, it is treatable.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 29, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.